Alert archive / California / Gale Watches in 2011

Gale Watch 18, NWS Eureka, CA

June 18, 2011

NWS Eureka, CA issued this gale watch at Jun 18, 2011, 2:46 AM PDT. It took effect at Jun 20, 2011, 5:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 18, 2011, 2:46 AM PDT (09:46 UTC)
In effect from
Jun 20, 2011, 5:00 AM PDT
Expired
Jun 19, 2011, 3:33 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WHUS76 KEKA 180946
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 AM PDT SAT JUN 18 2011

PZZ475-182330-
/O.EXT.KEKA.SC.Y.0063.000000T0000Z-110619T0900Z/
/O.NEW.KEKA.GL.W.0022.110619T0900Z-110621T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 2 AM SUNDAY TO 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 3 AM PDT
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT
SUNDAY. 

* WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS TODAY...INCREASING
  TO 20 TO 30 KNOTS THIS EVENING WITH GUSTS TO 35 KT DEVELOPING
  LATE. GALES WILL PEAK SUNDAY NIGHT WITH GUSTS TO 40 KT...AND
  WILL CONTINUE THROUGH EARLY TUESDAY MORNING.

* SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL RISE TO 12 FEET
  AT 9 SECONDS TODAY THROUGH MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-182330-
/O.EXT.KEKA.SC.Y.0063.000000T0000Z-110620T1200Z/
/O.NEW.KEKA.GL.A.0018.110620T1200Z-110622T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...
...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH TUESDAY
AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM
PDT MONDAY. 

* WINDS...N WINDS WILL INCREASE TODAY THROUGH SUNDAY WITH GUSTS TO
  35 KNOTS DEVELOPING LATE SUNDAY NIGHT AND INCREASING TO 40 KNOTS
  ON MONDAY.

* SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL INCREASE TODAY
  THROUGH MONDAY...BUILDING TO NEAR 12 FEET AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-182330-
/O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 AM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. 

* WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MOST OF THE
  COMING WEEK...WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS. SHORT
  PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS BUILDING TO 8 TO 9
  FEET AT 8 SECONDS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
674 
WHUS76 KEKA 190410
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
910 PM PDT SAT JUN 18 2011

PZZ475-191215-
/O.CAN.KEKA.SC.Y.0063.000000T0000Z-110619T0900Z/
/O.EXT.KEKA.GL.W.0022.110619T0410Z-110621T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
910 PM PDT SAT JUN 18 2011

...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT
TUESDAY. 

* WINDS...N WINDS INCREASING TO 20 TO 30 KNOTS TONIGHT WITH GUSTS
  TO 35 KT. GALES WILL PEAK SUNDAY NIGHT WITH A FEW GUSTS TO 40
  KT...AND WILL CONTINUE THROUGH EARLY TUESDAY MORNING.

* SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL RISE TO 12 FEET 
  AT 9 SECONDS TONIGHT THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-191215-
/O.EXA.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
910 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PDT TUESDAY. 

* WINDS...N WINDS WILL AVERAGE 15 TO 20 KNOTS THROUGH MOST OF THE
  COMING WEEK WITH GUSTS TO 25 KT TONIGHT THROUGH SUNDAY NIGHT. 

* SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS
  BUILDING TO 8 TO 9 FEET AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-191215-
/O.CON.KEKA.SC.Y.0063.000000T0000Z-110620T1200Z/
/O.CON.KEKA.GL.A.0018.110620T1200Z-110622T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
910 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
TUESDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
TUESDAY AFTERNOON. 

* WINDS...N WINDS WILL INCREASE TONIGHT THROUGH SUNDAY WITH GUSTS 
  TO 35 KNOTS DEVELOPING LATE SUNDAY NIGHT AND INCREASING TO 40 
  KNOTS ON MONDAY. 

* SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL INCREASE TODAY 
  THROUGH MONDAY...BUILDING TO NEAR 12 FEET AT 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ455-191215-
/O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
910 PM PDT SAT JUN 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. 

* WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MOST OF 
  THE COMING WEEK...WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS. 
  
* SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS
  BUILDING TO 8 TO 9 FEET AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
439 
WHUS76 KEKA 191033
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
333 AM PDT SUN JUN 19 2011

PZZ470-192315-
/O.EXT.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/
/O.CAN.KEKA.GL.A.0018.110620T1200Z-110622T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
333 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT TUESDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE
WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM PDT
TUESDAY. 

* WINDS...N WINDS WILL INCREASE TO 25 TO 30 KNOTS TODAY WITH LOCAL
  GUSTS TO 35 KNOTS IN THE NORTH PORTION NEAR POINT SAINT GEORGE.
  STRONGER WINDS ARE EXPECTED BEGINNING TUESDAY. 

* SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL AFFECT THE WATERS
  THROUGH MUCH OF THE COMING WEEK. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-192315-
/O.CON.KEKA.GL.W.0022.000000T0000Z-110621T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
333 AM PDT SUN JUN 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N WINDS INCREASING TO 20 TO 30 KNOTS TODAY WITH 
  GUSTS TO 35 KT. GALES WILL PEAK TONIGHT WITH A FEW GUSTS 
  TO 40 KT...AND WILL CONTINUE THROUGH EARLY TUESDAY MORNING. 

* SEAS...STEEP...SHORT PERIOD COMBINED SEAS WILL RISE TO 12 FEET 
  AT 9 SECONDS TONIGHT THROUGH MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-192315-
/O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
333 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. 

* WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH MOST OF 
  THE COMING WEEK...WITH OCCASIONAL GUSTS OF 30 TO 35 KNOTS. 

* SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS 
  BUILDING TO 8 TO 9 FEET AT 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-192315-
/O.CON.KEKA.SC.Y.0063.000000T0000Z-110621T2000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
333 AM PDT SUN JUN 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT TUESDAY. 

* WINDS...N WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH EARLY
  AFTERNOON TUESDAY.

* SEAS...SHORT PERIOD COMBINED SEAS WILL DOMINATE WITH SEAS 
  BUILDING TO 8 TO 9 FEET AT 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Jun 17, 3:41 PM PDT, 11 hours 5 minutes earlier.

Area forecast discussion, Jun 17, 3:41 PM PDT, 11 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
341 PM PDT FRI JUN 17 2011

.SYNOPSIS...
COASTAL LOW CLOUDS WILL BE PRESENT EACH MORNING THIS WEEKEND.
SOME PATCHY FOG AND DRIZZLE IS POSSIBLE LATE SATURDAY NIGHT INTO
SUNDAY MORNING OTHERWISE DRY WEATHER WILL PERSIST THROUGH NEXT
WEEK. HEADING INTO EARLY NEXT WEEK...WEAK OFFSHORE FLOW WILL
RESULT IN SUNSHINE AND WARMER TEMPERATURES PARTICULARLY ACROSS
INTERIOR NORTHWEST CALIFORNIA.

&&

.DISCUSSION...
WITH HIGH PRESSURE RELAXING A BIT THE BIG DIFFERENCE TODAY COMPARED
THE THE LAST COUPLE DAYS IS NOTICEABLY LIGHTER WINDS. TEMPERATURES
ARE ACTUALLY A BIT COOLER ALONG THE COAST THIS AFTERNOON COMPARED TO
THURSDAY...BUT WARMER ACROSS THE INTERIOR UNDER WIDESPREAD CLEAR
SKIES.

EXPECT SLIGHTLY MORE AND MORE PERSISTENT COASTAL LOW CLOUDS TONIGHT
INTO SATURDAY MORNING...BUT STILL MOST OF THE CLOUDS SHOULD
DISSIPATE BY LATE MORNING. HOWEVER...CLEAR SKIES WILL THEN BEGIN TO
GIVE WAY TO INCREASING MOISTURE...INITIALLY MID/HIGH LEVEL...FROM
THE NORTHWEST BY THE LATE AFTERNOON. CRESCENT CITY WILL BE THE FIRST
PLACE TO LOSE THE SUNSHINE. THE MAIN SHORTWAVE WILL PASS THROUGH
LATE SATURDAY NIGHT/EARLY SUNDAY MORNING...RESULTING IN THE MOST
EXTENSIVE LOW CLOUD COVER AND BEST CHANCES FOR DRIZZLE AT THE COAST.
BY SUNDAY AFTERNOON MODEL PROFILES SHOW THE CLOUDINESS DISSIPATING
WITH SUBSIDENCE AND DRIER AIR BUILDING IN. DOES NOT LOOK LIKE A
SIGNIFICANT EVENT EITHER WAY...NOT EVEN SIGNIFICANT DRIZZLE...AS THE
BULK OF THE MOISTURE AND DYNAMICS WILL CUT INSIDE THE COAST AND STAY
NE OF THE CWA.

RIDGING QUICKLY BUILDS BACK ACROSS THE CWA FROM THE NE PAC FOR
MONDAY AND TUESDAY WITH OFFSHORE FLOW. SOME BREEZY CONDITIONS MAY
EXIST ALONG THE IMMEDIATE COAST MONDAY AFTERNOON OTHERWISE EXPECT
LIGHT WINDS AND MAINLY CLEAR SKIES. TEMPERATURES WILL NEED TO BE
WATCHED BUT DO NOT ANTICIPATE ANYTHING TOO FAR ABOVE THE CURRENT
FORECAST AS OFFSHORE FLOW WILL NOT BE THAT STRONG. 60S ALONG THE
COAST AND 80S/LOW 90S INTERIOR.

WEDNESDAY-FRIDAY WILL SEE THE NEXT SERIES OF SHORTWAVES BREAK DOWN
THE RIDGE ALONG THE WEST COAST. THIS WILL RESULT IN COOLER
TEMPERATURES AND MORE COASTAL LOW CLOUDS. RESTRICTED CLOUDINESS TO
THE MORNING HOURS FOR NOW...SHOULD EXPECT ENOUGH MIXING FOR CLOUDS
TO ERODE AND DISSIPATE WITH THIS PATTERN. BIGGER QUESTION FOR THE
MID/LATE WEEK PERIOD WILL BE THE POSSIBILITY OF AFTERNOON CONVECTION
ACROSS THE MOUNTAINS OF THE INTERIOR. WEDNESDAY PM LOOKS LIKE THE
BEST TIME FOR THIS WITH BEST HEIGHT FALLS AS SHORTWAVE ENERGY
ARRIVES AND DECENT JET DYNAMICS/DIVERGENCE ALOFT WILL BE PRESENT.
GFS PWS ALSO LOOK TO BE SUFFICIENT IN THE 0.75-1.00 INCH RANGE. FOR
NOW STARTED WITH ADDING A SLIGHT CHC OF THUNDER AROUND TRINITY
COUNTY.

&&

.AVIATION...CLEARS SKIES PREVAILING ACROSS THE REGION WITH ONLY SOME
GUSTY NORTH WINDS ALONG THE IMMEDIATE COAST.  MARINE CLOUDS SHOULD
RETURN THIS EVENING ALONG THE NORTH COAST. HIGH RES MODELS KEEP THE
COASTAL CLOUDS LINGERING A LITTLE LONGER TOMORROW WITH ONLY SOME
AFTERNOON BREAKS EXPECTED AT KACV AND KCEC. ELSEWHERE INLAND AREAS
WILL REMAIN VFR.

&&

.MARINE...AN EXTENDED PERIOD OF GUSTY NORTHERLY WINDS AND SHORT
PERIOD SEAS WILL PREVAIL ACROSS THE WATERS THROUGH NEXT WEEK AS
SURFACE HIGH PRESSURE BUILDS OVER THE EPAC AND A THERMAL TROUGH
DEVELOPS JUST NORTH OF THE BAY AREA. GALE FORCE GUSTS WILL BE PRESENT
THROUGH MOST AFTERNOONS/EVENINGS OVER THE OUTER WATERS...PEAKING ON
SUNDAY AS THE GRADIENT INTENSIFIES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...SCA PZZ455...PZZ470...PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 17, 5:18 AM PDT, 21 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
518 AM PDT FRI JUN 17 2011

CAZ001>004-076-181230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
518 AM PDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:46 AM PDTGale WarningEKA3 days

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.